RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1976, Volume 21, Issue 1, Pages 48–62 (Mi tvp3274)  

This article is cited in 1 scientific paper (total in 1 paper)

On disposal of particles in cells and random mappings of a finite set

V. F. Kolčin

Moscow

Abstract: We consider the uniform distribution on the set $\mathfrak M_n$ of all mappings of the finite set $\{1,2,…,n\}$ into itself. A random mapping from the set $\mathfrak M_n$ has a random number of components $\varkappa_n=\alpha_1+…+\alpha_n$, where $\alpha_r$ is the number of components of size $r$. We arrange the components according to their sizes and denote by $S_m$ the size of the $m$th component in the sequence. We prove a normal local limit theorem for $\varkappa_n$, a Poisson limit theorem for $\alpha_r$ and limit theorems for extreme and middle terms of the sequence $S_1,…,S_{\varkappa_n}$.

Full text: PDF file (779 kB)

English version:
Theory of Probability and its Applications, 1976, 21:1, 48–63

Bibliographic databases:

Received: 06.05.1975

Citation: V. F. Kolčin, “On disposal of particles in cells and random mappings of a finite set”, Teor. Veroyatnost. i Primenen., 21:1 (1976), 48–62; Theory Probab. Appl., 21:1 (1976), 48–63

Citation in format AMSBIB
\Bibitem{Kol76}
\by V.~F.~Kol{\v{c}}in
\paper On disposal of particles in cells and random mappings of a~finite set
\jour Teor. Veroyatnost. i Primenen.
\yr 1976
\vol 21
\issue 1
\pages 48--62
\mathnet{http://mi.mathnet.ru/tvp3274}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404047}
\zmath{https://zbmath.org/?q=an:0366.60015}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 21
\issue 1
\pages 48--63
\crossref{https://doi.org/10.1137/1121004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3274
  • http://mi.mathnet.ru/eng/tvp/v21/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Timashev, “Random mappings of finite sets with a known number of components”, Theory Probab. Appl., 48:4 (2004), 741–751  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:235
    Full text:120

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020